# SDR FDEA202402170168

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 39,808 hours, 21,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796030000351
- Part serial: FH1181
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER FLAP RIB UPPER FLANGE FOUND CRACKED AT RIB13 BETWEEN STGR2.7 AND   STGR2.8 COMPLIED WITH EA 6-5750-T0378134 P1 REPAIRED THE  RH WING CENTER FLAP CRACKED RIB   UPPER FLANGE AT RIB13 BETWEEN STGR2.7 AND STGR2.8. TITLE: WING - FLIGHT SURFACES - RH   CENTER FLAP CRACKS IN UPPER FLANGES OF RIBS 13 AND 21 AT STR. 2.7, RIBS 18 AT STR. 2.8   AND RIB 25 THRU 27 AT STR. 2.7 AND 2.8 - ALT 575306-01-1A. THIS IS CAT A REPAIR. MAJOR REPAIR   IAW FEDEX GMM6-2-100.SEE WRI 57-50/FOR WORK DETAILS.
